American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58C30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Raushan Z. Buzyakova. On multivalued fixed-point free maps on $\mathbb{R}^n$. Proc. Amer. Math. Soc. 140 (2012) 2929-2936.
Abstract, references, and article information   
View Article: PDF

[2] J. P. Boronski. Fixed points and periodic points of orientation-reversing planar homeomorphisms. Proc. Amer. Math. Soc. 138 (2010) 3717-3722. MR 2661570.
Abstract, references, and article information   
View Article: PDF

[3] Sergiu Aizicovici, Nikolaos S. Papageorgiou and Vasile Staicu. Degree theory for operators of monotone type and nonlinear elliptic equations with inequality constraints. Memoirs of the AMS 196 (2008) MR 2459421.
Book volume table of contents   

[4] A. V. Pokrovskii and O. A. Rasskazov. On the use of the topological degree theory in broken orbits analysis. Proc. Amer. Math. Soc. 132 (2004) 567-577. MR 2022383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Chung-wu Ho. On the periodic points of functions on a manifold. Proc. Amer. Math. Soc. 130 (2002) 2625-2630. MR 1900870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] John Franks. Rotation Vectors and Fixed Points of Area Preserving Surface Diffeomorphisms . Trans. Amer. Math. Soc. 348 (1996) 2637-2662. MR 1325916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Shou Chuan Hu and Nikolaos S. Papageorgiou. Generalizations of Browder's degree theory . Trans. Amer. Math. Soc. 347 (1995) 233-259. MR 1284911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Patrick Fitzpatrick and Jacobo Pejsachowicz. Orientation and the Leray-Schauder theory for fully nonlinear elliptic boundary value problems. Memoirs of the AMS 101 (1993) MR 1126177.
Book volume table of contents   

[9] Marco Abate and Jean-Pierre Vigué. Common fixed points in hyperbolic Riemann surfaces and convex domains . Proc. Amer. Math. Soc. 112 (1991) 503-512. MR 1065938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kazimierz Włodarczyk. On the existence and uniqueness of fixed points for holomorphic maps in complex Banach spaces . Proc. Amer. Math. Soc. 112 (1991) 983-987. MR 1072094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. Ize, I. Massabò and A. Vignoli. Degree theory for equivariant maps. I . Trans. Amer. Math. Soc. 315 (1989) 433-510. MR 935940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Michael N. Vrahatis. A short proof and a generalization of Miranda's existence theorem . Proc. Amer. Math. Soc. 107 (1989) 701-703. MR 993760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Roger D. Nussbaum. Iterated nonlinear maps and Hilbert's projective metric. II. Memoirs of the AMS 79 (1989) MR 963567.
Book volume table of contents   

[14] Steve Alpern. Area-preserving homeomorphisms of the open disk without fixed points . Proc. Amer. Math. Soc. 103 (1988) 624-626. MR 943094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] E. H. Rothe. The Borsuk theorem and some of its consequences. Math. Surveys Monogr. 23 (1986) 192-198.
Book volume table of contents   
View Article: PDF

[16] E. H. Rothe. The finite-dimensional case. Math. Surveys Monogr. 23 (1986) 112-137.
Book volume table of contents   
View Article: PDF

[17] E. H. Rothe. The Leray-Schauder degree for differentiable maps. Math. Surveys Monogr. 23 (1986) 26-58.
Book volume table of contents   
View Article: PDF

[18] E. H. Rothe. Introduction. Math. Surveys Monogr. 23 (1986) 1-12.
Book volume table of contents   
View Article: PDF

[19] E. H. Rothe. Function-analytic preliminaries. Math. Surveys Monogr. 23 (1986) 13-25.
Book volume table of contents   
View Article: PDF

[20] E. H. Rothe. The Poincar\'e-Bohl theorem and some of its applications. Math. Surveys Monogr. 23 (1986) 76-87.
Book volume table of contents   
View Article: PDF

[21] E. H. Rothe. Some extension and homotopy theorems. Math. Surveys Monogr. 23 (1986) 172-191.
Book volume table of contents   
View Article: PDF

[22] E. H. Rothe. The Leray-Schauder degree for not necessarily differentiable maps. Math. Surveys Monogr. 23 (1986) 59-75.
Book volume table of contents   
View Article: PDF

[23] E. H. Rothe. Introduction to Various Aspects of Degree Theory in Banach Spaces. Math. Surveys Monogr. 23 (1986) MR MR852987.
Book volume table of contents   

[24] E. H. Rothe. The product theorem and some of its consequences. Math. Surveys Monogr. 23 (1986) 88-111.
Book volume table of contents   
View Article: PDF

[25] E. H. Rothe. On spheres. Math. Surveys Monogr. 23 (1986) 138-171.
Book volume table of contents   
View Article: PDF

[26] P. M. Fitzpatrick, I. Massabò and J. Pejsachowicz. On the covering dimension of the set of solutions of some nonlinear equations . Trans. Amer. Math. Soc. 296 (1986) 777-798. MR 846606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Tomás Domínguez Benavides. Some topological properties of the $1$-set contractions . Proc. Amer. Math. Soc. 93 (1985) 252-254. MR 770531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] A. J. Tromba. Degree theory on oriented infinite-dimensional varieties and the Morse number of minimal surfaces spanning a curve in ${\bf R}\sp n$. I. $n\geq 4$ . Trans. Amer. Math. Soc. 290 (1985) 385-413. MR 787972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jean-Pierre Vigué. Points fixes d'applications holomorphes dans un domaine born\'e convexe de ${\bf C}\sp n$ . Trans. Amer. Math. Soc. 289 (1985) 345-353. MR 779068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Michael Colvin and Kent Morrison. A symplectic fixed point theorem on open manifolds . Proc. Amer. Math. Soc. 84 (1982) 601-604. MR 643757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1